MAUDE Adverse Event Report: ELUCENT MEDICAL ENVISIO SYSTEM

ELUCENT MEDICAL ENVISIO SYSTEM
Catalog Number ENVISIO-SYS
Medical Device Problem Codes Device Sensing Problem (2917); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Blister (4537)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during navigation, the envisio system was not consistently displaying navigation to the targeted clip.After the case was concluded, the grounding pad was found to be overlapping the patient pad.When the grounding pad was removed, a blister was found on the patient beneath where the grounding pad was placed.
 
Additional Manufacturer Narrative
In a review of the clinical case, the presence of the grounding pad above the envisio patient pad was confirmed.Testing confirmed that a grounding pad positioned above the patient pad may result in compromised navigation.It was also confirmed that depending on the location above the patient pad, the grounding pad may heat and could result in tissue damage.Both the operating manual and patient pad decal have instructions to place all grounding pads footward away from the patient pad.Based on the potential to have compromised navigation, there was no device malfunction determined to occur based on the reported information.This is the only reported case of device-to-device interaction with a grounding pad in over 18,000 clinical cases with the envisio system.

Brand Name
ENVISIO SYSTEM
Common Device Name
ENVISIO
Manufacturer (Section D)
ELUCENT MEDICAL
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer (Section G)
ELLUCENT MEDICAL
6509 flying cloud drive
suite 160
eden prairie MN 55334 3307
Manufacturer Contact
sheryl o'brien
6509 flying cloud drive
suite 160
eden prairie, MN 55334-3307
8444177400
MDR Report Key21268651
Report Number3014623199-2023-00001
Device Sequence Number18252696
Product Code NEU
UDI-Device Identifier00851674008034
UDI-Public00851674008034
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberENVISIO-SYS
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale